# SDR SWAA2023111420259

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 23,858 hours, 11,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A INBOD FLASHLIGHT CRADLE WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-12-01; SP 1 AUTH CODE 165555;[02] RESET FLASHLIGHT INCRADLED; OPS CHECK GOOD REF AMM 25-64-00. THIS CLEARS MEL.  RECORDED FOR CHRISTIAN PICADO E143473
